Sledovať
Gabriel Semanisin
Gabriel Semanisin
Institute of Computer Science, Faculty of Science, P.J. Safarik University, Kosice, Slovakia
Overená e-mailová adresa na: upjs.sk - Domovská stránka
Názov
Citované v
Citované v
Rok
A survey of hereditary properties of graphs
M Borowiecki, I Broere, M Frick, P Mihok, G Semanišin
Discussiones Mathematicae Graph Theory 1 (17), 5-50, 1997
1751997
Minimum k-path vertex cover
B Brešar, F Kardoš, J Katrenič, G Semanišin
Discrete Applied Mathematics 159 (12), 1189-1195, 2011
1522011
On the vertex k-path cover
B Brešar, M Jakovac, J Katrenič, G Semanišin, A Taranenko
Discrete Applied Mathematics 161 (13-14), 1943-1949, 2013
572013
On the weighted k-path vertex cover problem
B Brešar, R Krivoš-Belluš, G Semanišin, P Šparl
Discrete Applied Mathematics 177, 14-18, 2014
362014
Additive and hereditary properties of graphs are uniquely factorizable into irreducible factors
P Mihók, G Semanišin, R Vasky
Journal of Graph Theory 33 (1), 44-53, 2000
332000
Factorizations and characterizations of induced‐hereditary and compositive properties
A Farrugia, P Mihók, RB Richter, G Semanivšin
Journal of Graph Theory 49 (1), 11-27, 2005
202005
Graphs maximal with respect to hom-properties
J Kratochvıl, P Mihók, G Semanišin
Discuss. Math. Graph Theory 17, 77-88, 1997
181997
Reducible properties of graphs.
P Mihók, G Semanisin
Discuss. Math. Graph Theory 15 (1), 11-18, 1995
181995
On computing an optimal semi-matching
F Galčík, J Katrenič, G Semanišin
International Workshop on Graph-Theoretic Concepts in Computer Science, 250-261, 2011
16*2011
Maximal graphs with respect to hereditary properties.
I Broere, M Frick, G Semanisin
Discuss. Math. Graph Theory 17 (1), 51-66, 1997
141997
Finding monotone paths in edge-ordered graphs
J Katrenič, G Semanišin
Discrete applied mathematics 158 (15), 1624-1632, 2010
102010
Sequences realizable by maximal k‐degenerate graphs
M Borowiecki, J Ivančo, P Mihók, G Semanišin
Journal of Graph Theory 19 (1), 117-124, 1995
101995
A generalization of Hopcroft-Karp algorithm for semi-matchings and covers in bipartite graphs
J Katrenic, G Semanisin
arXiv preprint arXiv:1103.1091, 2011
92011
A generalization of Hopcroft-Karp algorithm for semi-matchings and covers in bipartite graphs (Maximum semi-matching problem in bipartite graphs)
J Katrenic, G Semanisin
arXiv preprint arXiv:1103.1091, 2011
92011
Unique factorization theorem and formal concept analysis
P Mihók, G Semanišin
International Conference on Concept Lattices and Their Applications, 232-239, 2006
92006
On universal graphs for hom-properties
P Mihók, J Miškuf, G Semanišin
Discussiones Mathematicae Graph Theory 29 (2), 401-409, 2009
82009
Generalized Ramsey theory and decomposable properties of graphs
S Burr, M Jacobson, P Mihók, G Semanišin
Discussiones Mathematicae Graph Theory 19 (2), 199-217, 1999
71999
On some variations of extremal graph problems
G Semanišin
Discuss. Math. Graph Theory 17 (1), 67-76, 1997
71997
A note on on-line ranking number of graphs
G Semanišin, R Soták
Czechoslovak Mathematical Journal 56 (2), 591-599, 2006
62006
A note on the unique factorization theorem for properties of infinite graphs
W Imrich, P Mihók, G Semanišin
Stud. Univ. Zilina, Math. Ser 16, 51-54, 2003
62003
Systém momentálne nemôže vykonať operáciu. Skúste to neskôr.
Články 1–20